# SDR HALA2019100210153

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 9,457 hours, 1,396 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Cut
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO CABIN PRESSURE ECAM AND RED MASTER WARNING LIGHT APPEARED, CLIMBING THROUGH FL 380. CABIN ALTITUDE WAS 10,000 AND CLIMBING WITH BOTH OUTFLOW VALVE CLOSED. DESCENDED TO 10,000.  FOUND THE AFT CARGO DOOR SEAL HAD A CUT ON THE OUTSIDE. REPLACED AFT CARGO DOOR SEAL. LP 5865798
